# SDR 97ZZZM132

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703MG
- Make and model: Dhav DHC7102
- Aircraft serial: 103
- System (JASC): 6120 · Propeller Controlling System
- Part: Cable
- Part number: 3032970C
- Condition: Separated
- Location: Nr 4 Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, X
- Precautionary procedure: E

## Discrepancy

FLT 4908 - PID-MIA - AN ATTEMPT TO FEATHER, NR 4 ENG FAILED.  FUEL SHUTOFF HANDLE WAS PULLED AND THE T5 TEMP INCREASED TO 1000 DEG.  'T' HANDLE WAS RESET AND TEMP DROPPED AND ENG CONTINUED TO RUN.  MX PULLED 'T' HANDLE AND THE T5 WENT TO 600 DEG.  START BUTTON WAS PUSHED AND THE TEMP BEGAN TO INCREASE PAST 1000 DEG.  FLAMES WERE COMING OUT OF EXHAUST.  FIRE EXTING BOTTLES WERE FIRED AND FLAMES OUT.  A/C WAS INSPECTED AND FOUND TO BE SAFE FOR 3 ENG FERRY FLT TO FLL.  ENG WAS R/R.  PROP GOV PUSH PULL SEPARATION CAUSED THE COND LVR NOT TO GO TO SHUTOFF.  THE ENG WAS INSPECTED FOR OVERTEMP COND.
